







PSCIOC MEETING AGENDA (v6)

WEDNESDAY, FEBRUARY 16, 2022 12:00 p.m. – 3:00 p.m. EST

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS			
	12:00	For simultaneous interpretation: refer to information provided						
	p.m.	Members to respond to evaluation poll after each presentation						
		Tracy Wood, PEI, PSCIOC Co-Chair - Paul Wagner, TBS, PSCIOC Co-Chair						
	12:00	Welcome	Welcome & Land Acknowledgement		ICCS Secretariat			
	p.m.		Rollcall of PSCIOC & PSSDC Members and					
			registered Observers in attendance					
1	12:00	Secretariat	Objective:					
	_		<u></u>		Tracy Wood,			
	12:05		A) Approval of Record of Decision from	For approval	PSCIOC Co-			
	p.m.		October 27, 2021, meeting (TAB 1A)		Chair			
	(E							
	(5 min)		B) Acceptance of February 16, 2022,	For approval				
			Meeting Agenda (TAB 1B)	1 or approvar				
2	12:05	FOIPPA	FOIPPA (TAB 2)	For	Intro: Paul			
	_ 12:45		Objective:	information /	Wagner			
	p.m.		Objective.	discussion	Presenters			
	ρ		BC's Freedom of Information and	aroous or or				
	(40		Protection of Privacy Act (FOIPPA) Review:	Members to	Rhianna Begley,			
	min)		Amendments walkthrough on key issues	respond to	BC, Chair of JC			
			related to service modernization, privacy	evaluation poll	Privacy Sub-			
			enhancements and support DEI & Reconciliation.	after each item.	Committee			
			Neconciliation.	nem.	Matt Reed, BC			
	12:4	.5 – 12:50 p.m.	Stretch Break		matt (100a, 20			
3	12:50	•	Talent Management (TAB 3)		Intro: Paul			
	_		Talent management (TAB 0)		Wagner			
	1:30		Objective:					
	p.m.				Anna Wong,			
	(40		Digital Talent: Presentation by TBS on digital		TBS			
	(40		government talent from a federal government					
	min)		perspective.					
	1:3	60 – 1:35 p.m.	Stretch Break					
	In-Camera Session							
4	1:35 –	PSCIOC	Objective:		Intro: Tracy Wood			
	1:40	Financial		For				
	p.m.	Report	PSCIOC Financial Report (TABs 4A &4B)	information / discussion				









	(5 min)				Sean McLeish, PSCIOC Treasurer
5	1:40 – 2:50 p.m. (70 min)	Jurisdictional Information Sharing	Objective: (TABs 5A & 5B) For reference: PSCIOC Information Sharing and Analysis PSCIOC Information-Sharing Roundtable • PSCIOC members to discuss priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (Time allocated for each member is about 5-7 min)	For information / discussion Members to respond to evaluation poll after each item.	PSCIOC Members
6	2:50 – 3:00 p.m. (10 min)	Other Business	Objective: PSCIOC Bring Forward Agenda (TAB 6A) PSCIOC Action Items (TAB 6B) PSCIOC P/T Co-Chair call out (June 2022) PSCIOC Working Groups* Updates ICT Policy CoP (TAB 6C) *Other PSCIOC WGs have recently provided an update or are scheduled to present an update in spring 2022. Upcoming PSCIOC Meetings: Thursday, April 7, 2:00 pm EDT Thursday, May 19, 12:00 pm EDT Thursday, June 23, 12:00 pm EDT	For information	Intro: Paul Wagner ICCS Secretariat
		Adjournment of	•		,